Opuscula Math. 26, no. 2 (2006), 361-369

 
Opuscula Mathematica

Oscillatory and asymptotically zero solutions of third order difference equations with quasidifferences

Ewa Schmeidel

Abstract. In this paper, third order difference equations are considered. We study the nonlinear third order difference equation with quasidifferences. Using Riccati transformation techniques, we establish some sufficient conditions for each solution of this equation to be either oscillatory or converging to zero. The result is illustrated with examples.

Keywords: linear, nonlinear, difference equations, third order, oscillatory solution, quasidifferences.

Mathematics Subject Classification: 39A10, 39A11.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ewa Schmeidel, Oscillatory and asymptotically zero solutions of third order difference equations with quasidifferences, Opuscula Math. 26, no. 2 (2006), 361-369

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.